# SDR HEEA956098

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100042A
- Condition: Cracked
- Location: M/R
- Part time: 7,846 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CRACKED.  (NUMEROUS AMOUNT OF CRACKS ON THE NICKEL STRIP WITH SEPARATION THAT IS BEYOND THE MAX LIMITS.
